# SDR CA000110061

- Difficulty date: January 5, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 7,781 hours
- Engine: Pwa PT6A114
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 0253231013
- Condition: Wrong Part
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UNAPPROVED FUEL PUMP INSTALLED, AUTHORIZED BY AIRCRAFT ENG MANUFACTURER. PUMP FAILURE WAS NOTED DAYS AFTER INSTALLATION. THE CERTIFICATION ATTACHED TO THE ENG DRIVEN PUMP SPECIFIED ELEGIBLE FOR INSTALLATION ON PT6A-114A ENGINES. IT WAS DETERMINED THAT THIS WAS A QUALITY CONTROL PROBLEM WHICH THE MANUFACTURER PWC HAVE SPECIFIED THEY HAVE
